| 
Citations
 | 
   web
Arbelaez, H., Hernandez, R., & Sierra, W. (2022). Lower and upper order of harmonic mappings. J. Math. Anal. Appl., 507(2), 125837.
toggle visibility
Bravo, V., Hernandez, R., Ponnusamy, S., & Venegas, O. (2022). Pre-Schwarzian and Schwarzian derivatives of logharmonic mappings. Monatsh. fur Math., Early Access.
toggle visibility
Efraimidis, I., Ferrada-Salas, A., Hernandez, R., & Vargas, R. (2021). Schwarzian derivatives for pluriharmonic mappings. J. Math. Anal. Appl., 495(1), 124716.
toggle visibility
Galanopoulos, P., Girela, D., & Hernandez, R. (2011). Univalent Functions, VMOA and Related Spaces. J. Geom. Anal., 21(3), 665–682.
toggle visibility
Hernandez, R. (2011). Prescribing The Preschwarzian In Several Complex Variables. Ann. Acad. Sci. Fenn. Ser. A1-Math., 36(1), 331–340.
toggle visibility
Hernandez, R. (2022). A criterion of univalence in C-n in terms of the Schwarzian derivative. Stud. Univ. Babes-Bolyai Math., 67(2), 421–430.
toggle visibility
Hernandez, R., & Martin, M. J. (2013). Quasiconformal Extension Of Harmonic Mappings In The Plane. Ann. Acad. Sci. Fenn. Ser. A1-Math., 38(2), 617–630.
toggle visibility
Hernandez, R., & Martin, M. J. (2015). Criteria for univalence and quasiconformal extension of harmonic mappings in terms of the Schwarzian derivative. Arch. Math., 104(1), 53–59.
toggle visibility
Hernandez, R., & Martin, M. J. (2015). Pre-Schwarzian and Schwarzian Derivatives of Harmonic Mappings. J. Geom. Anal., 25(1), 64–91.
toggle visibility
Hernandez, R., & Martin, M. J. (2022). On the Harmonic Mobius Transformations. J. Geom. Anal., 32(1), 18.
toggle visibility
Hernandez, R., & Venegas, O. (2019). Distortion Theorems Associated with Schwarzian Derivative for Harmonic Mappings. Complex Anal. Oper. Theory, 13(4), 1783–1793.
toggle visibility
Hernandez, R. R. (2006). Schwarzian derivatives and a linearly invariant family in c(n). Pac. J. Math., 228(2), 201–218.
toggle visibility